| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1980
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that when one of the nurses was doing a lab tonight, they squeezed the heel warmer to activate it and the whole heel warmer busted open onto the back of the shirt of the patient¿s father.There was no adverse event or injury.The actual event date is unknown.
Additional Manufacturer Narrative
A sample was not returned for evaluation, therefore, a root cause could not be determined for this product.Device history record review was completed on the reported lot v2h072, and the lot was manufactured and released in compliance with all requirements.No anomalies were found during review of the records.Cardinal health will continue to monitor complaint trends for this reported issue of burst and work to identify improvement activities to minimize reoccurrence.